International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 2, Pages 291-296
Some torsion theoretical characterizations of rings
Department of Mathematical Sciences, University of Petroleum and Minerals, Dhahran, Saudi Arabia
Received 23 February 1983; Revised 27 December 1983
Copyright © 1984 Javed Ahsan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Rings whose torsion free modules are quasi-injective, quasi-projective or coflat have been characterized in the context of certain torsion theories.